# SDR CALA2017052601585

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 73,285 hours, 28,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D534800304021
- Condition: Gouged
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39L IS GOUGED AT FWD END NEXT TO THE CLEAT AT FRAME 65.  REPAIRED THE STRINGER IAW SRM 53-00-13, FIG 0201,  REPLACED STRINGER CLIP IAW SRM 51-42-11, & 51-72-11, REV 118.
